Hi! I'm new to this forum and was only diagnosed 11 days ago. I was immediately put on Metformin with and increasing dose over three weeks, so I'm currently taking two 500mg pills a day. The thing is I feel absolutely awful. I didn't feel unwell before I was diagnosed (I have some MH issues which I'm taking Sertraline for) but I was tired so my GP recommend some blood tests and here we are. Over the last 11 days I have felt nauseated almost constantly, shakey, no appetite whatsoever (I had appetite issues already but they have got massively worse, to the point where I'm forcing food into me), hot sweats (I'm sat with the door open in a vest top and I'm still sweating), the tiniest of activities leave me exhausted and my heart pounding. I'm seeing the diabetic nurse on Friday for the first time. I don't know whether to keep taking the pills and see what is said on Friday, or try and get an appointment asap. I feel so unwell that I don't know what to do with myself. I also don't know if it's the pills, or if my body is adjusting to the affects, or something else. I guess I'm just looking for other people's experience.